MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS EVOTECH ECR 208V; EVOTECH¿ EQUIPMENT

ADVANCED STERILIZATION PRODUCTS EVOTECH ECR 208V; EVOTECH¿ EQUIPMENT
Model Number 50004
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Appropriate term/code not available- load not recalled.Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported a cycle cancellation of an a.10.3 overflow or system leak with their evotech¿ ecr and the cancelled cycle was released for use on patients prior to reprocessing.There is no report of infection, injury or harm to patient(s) associated with this issue.Although there is no report of patient injury or harm, advanced sterilization products (asp) has determined in this situation high level disinfection cannot be assured.Therefore, asp has decided to report all incidents of loads that are released from cancelled cycles prior to reprocessing.
 
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the load not recalled issue, and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the load not recalled issue for the evotech¿ ecr unit was reviewed for the prior six months from open date and no significant trend was observed.The sra shows the risk for exposure to biohazardous, pathogenic or infectious material to be "low." the issue has been attributed to user error as the load from the cancelled cycle was released for use on patients prior to reprocessing.A customer letter was sent instructing the customer to review the user¿s guide which states that loads from cancelled cycles should be reprocessed.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
EVOTECH ECR 208V
Common Device Name
EVOTECH¿ EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key11620164
Report Number2084725-2021-00090
Device Sequence Number2999023
Product Code FEB
UDI-Device Identifier10705037030958
UDI-Public10705037030958
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040883
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50004
Device Catalogue Number50004
Device Lot NumberN/A
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1